# SDR 2022F00403

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: General aviation
- Aircraft: N7BV
- Make and model: Boeing 777
- Aircraft serial: N760A
- Aircraft time: 79,467 hours, 10,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: NA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP ROWS13-25 SEATS BOTH AISLES R/H CEILING LIGHTS 17-25 DOOR3R OVERHEAD AND FWD LIGHTS
